Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 61, NWS St. Louis, MO

March 14, 20244 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 14, 2024, 6:18 PM CDT for 4 counties in Missouri. It was in force for 57 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 6:18 PM CDT (23:18 UTC)
Expired
Mar 14, 2024, 7:15 PM CDT
In force
57 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson County, MO, Madison County, MO, Saint Francois County, MO, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 94 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 6:30 PM CDTTSTM WND DMGDoe Run, MOCorrects previous tstm wnd dmg report from Doe Run. Two large oak trees were uprooted and several smaller trees broken about halfway up near the intersection of Missouri 221 and Route B. Time estimated from radar data.
Mar 14, 6:30 PM CDTTSTM WND DMGDoe Run, MOTwo large oak trees were uprooted and several smaller trees broken about halfway up near the intersection of Missouri 221 and Route B.
Mar 14, 6:35 PM CDTTSTM WND DMG1 Nw Doe Run, MODelayed Report: Large tree blown over on a farmstead just northwest of Doe Run west of Route B. Time estimated by radar.
Mar 14, 6:37 PM CDTTSTM WND DMGFarmington, MODelayed report, time estimated from radar. Five to seven inch diameter trees down.
Mar 14, 6:40 PM CDTTSTM WND DMG1 Nne Farmington, MODelayed report, time estimated from radar. Business sign blown across the road.
Mar 14, 6:42 PM CDTTSTM WND DMGDesloge, MOMultiple trees uprooted in town, up to the size of 2 foot in diameter.
Mar 14, 6:53 PM CDTHAIL 1.753 Ssw Festus, MODelayed report.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 1:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.3 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
461 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

066 
WUUS53 KLSX 142318
SVRLSX
MOC099-123-186-187-150015-
/O.NEW.KLSX.SV.W.0061.240314T2318Z-240315T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
618 PM CDT Thu Mar 14 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southern Jefferson County in east central Missouri...
  Ste. Genevieve County in southeastern Missouri...
  Madison County in southeastern Missouri...
  St. Francois County in southeastern Missouri...

* Until 715 PM CDT.

* At 617 PM CDT, severe thunderstorms were located along a line
  extending from near Anthonies Mill to 9 miles northwest of
  Belleview to near Ironton to Annapolis to near Garwood, moving east
  at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Law enforcement reported a tree down across the highway 
           in Centerville.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Farmington, Festus, Bonne Terre, De Soto, Pevely, Desloge, Crystal
  City, Ste. Genevieve, Fredericktown, Herculaneum, Hillsboro,
  Bismarck, Leadwood, Barnhart, Park Hills, Olympian Village, Iron
  Mountain Lake, Bloomsdale, St. Mary, and Junction City.

This includes Interstate 55 in Missouri between exits 141 and 185.
 
This also includes St. Joe State Park, St. Francois State Park, Hawn
State Park, Felix Valle House State Park, Sandy Creek Covered Bridge
Historic Site, Missouri Mines Historic Site, and Gov. Dunklin's Grave
Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 900 PM CDT for southwestern
Illinois...and southeastern and east central Missouri.

&&

LAT...LON 3732 9055 3764 9053 3765 9064 3808 9064
      3820 9078 3836 9037 3828 9037 3819 9034
      3816 9028 3809 9021 3806 9013 3802 9010
      3799 9003 3787 8994 3764 9015 3733 9015
TIME...MOT...LOC 2317Z 251DEG 42KT 3803 9112 3777 9088 3757 9074 3736
9073 3712 9089

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CVKING
3 follow-up statements
255 
WWUS53 KLSX 142337
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
637 PM CDT Thu Mar 14 2024

MOC099-123-186-187-150015-
/O.CON.KLSX.SV.W.0061.000000T0000Z-240315T0015Z/
Jefferson MO-Ste. Genevieve MO-Madison MO-St. Francois MO-
637 PM CDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...STE.
GENEVIEVE...MADISON AND ST. FRANCOIS COUNTIES IN SOUTHEASTERN
MISSOURI...

At 637 PM CDT, severe thunderstorms were located along a line
extending from near Richwoods to Desloge to Knob Lick to near Cobalt
to Sam A. Baker State Park, moving northeast at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Farmington, Festus, Bonne Terre, De Soto, Pevely, Desloge, Crystal
City, Ste. Genevieve, Fredericktown, Herculaneum, Hillsboro,
Bismarck, Leadwood, Barnhart, Park Hills, Olympian Village, Iron
Mountain Lake, Bloomsdale, St. Mary, and Junction City.

This also includes St. Joe State Park, St. Francois State Park, Hawn
State Park, Felix Valle House State Park, Sandy Creek Covered Bridge
Historic Site, Missouri Mines Historic Site, and Gov. Dunklin's Grave
Historic Site.
 
This includes Interstate 55 in Missouri between exits 141 and 185.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for southwestern
Illinois...and southeastern and east central Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3732 9055 3764 9053 3765 9064 3808 9064
      3820 9078 3836 9037 3828 9037 3819 9034
      3816 9028 3809 9021 3806 9013 3802 9010
      3799 9003 3787 8994 3764 9015 3733 9015
TIME...MOT...LOC 2337Z 242DEG 56KT 3816 9074 3790 9050 3770 9036 3749
9035 3725 9052

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CVKING
175 
WWUS53 KLSX 142344
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
644 PM CDT Thu Mar 14 2024

MOC099-123-186-187-150015-
/O.CON.KLSX.SV.W.0061.000000T0000Z-240315T0015Z/
Jefferson MO-Ste. Genevieve MO-Madison MO-St. Francois MO-
644 PM CDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...STE.
GENEVIEVE...MADISON AND ST. FRANCOIS COUNTIES IN SOUTHEASTERN
MISSOURI...

At 644 PM CDT, severe thunderstorms were located along a line
extending from near De Soto to 6 miles northeast of Desloge to near
Womac to near Cobalt to Lodi, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement reported power lines down in Iron County. 

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Farmington, Festus, Bonne Terre, De Soto, Pevely, Desloge, Crystal
City, Ste. Genevieve, Fredericktown, Herculaneum, Hillsboro,
Barnhart, Park Hills, Olympian Village, Bloomsdale, St. Mary,
Junction City, Cobalt, Marquand, and Knob Lick.

This also includes St. Joe State Park, St. Francois State Park, Hawn
State Park, Felix Valle House State Park, Sandy Creek Covered Bridge
Historic Site, Missouri Mines Historic Site, and Gov. Dunklin's Grave
Historic Site.
 
This includes Interstate 55 in Missouri between exits 141 and 185.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for southwestern
Illinois...and southeastern and east central Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3732 9055 3764 9047 3783 9053 3804 9064
      3808 9064 3811 9068 3821 9073 3836 9037
      3828 9037 3819 9034 3816 9028 3809 9021
      3806 9013 3802 9010 3799 9003 3787 8994
      3764 9015 3733 9015
TIME...MOT...LOC 2344Z 250DEG 42KT 3819 9058 3792 9042 3772 9028 3751
9027 3727 9044

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CVKING
570 
WWUS53 KLSX 150007
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
707 PM CDT Thu Mar 14 2024

MOC099-123-186-187-150017-
/O.EXP.KLSX.SV.W.0061.000000T0000Z-240315T0015Z/
Jefferson MO-Ste. Genevieve MO-Madison MO-St. Francois MO-
707 PM CDT Thu Mar 14 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JEFFERSON COUNTY IN
EAST CENTRAL MISSOURI...STE. GENEVIEVE...MADISON AND ST. FRANCOIS
COUNTIES IN SOUTHEASTERN MISSOURI WILL EXPIRE AT 715 PM CDT...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 900 PM CDT for southwestern
Illinois...and southeastern and east central Missouri.

&&

LAT...LON 3732 9055 3764 9047 3783 9053 3804 9064
      3808 9064 3811 9068 3821 9073 3836 9037
      3828 9037 3819 9034 3816 9028 3809 9021
      3806 9013 3802 9010 3799 9003 3787 8994
      3764 9015 3733 9015
TIME...MOT...LOC 0007Z 251DEG 42KT 3827 9028 3800 9012 3780 8998 3759
8997 3735 9014

$$

Glass

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 3:03 PM CDT, 3 hours 15 minutes earlier. Its key messages:

  • -Thunderstorms are expected through this evening (60 to 80 percent chance) across much of the area. There is a threat that some of these thunderstorms will become strong to severe with hazards of very large hail, damaging winds, and a tornado or two possible. -Expect near or slightly above normal temperatures Friday and Saturday, then a cool down on Sunday and Monday after a dry cold front moves through Saturday night.
Area forecast discussion, Mar 14, 3:03 PM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
303 PM CDT Thu Mar 14 2024

.KEY MESSAGES...

-Thunderstorms are expected through this evening (60 to 80 percent
 chance) across much of the area. There is a threat that some of these
 thunderstorms will become strong to severe with hazards of very
 large hail, damaging winds, and a tornado or two possible.

-Expect near or slightly above normal temperatures Friday and
 Saturday, then a cool down on Sunday and Monday after a dry cold
 front moves through Saturday night.

&&

.SHORT TERM...  (Through Late Friday Night)
Issued at 302 PM CDT Thu Mar 14 2024

The atmosphere ahead of the cold front has destabilized once
again with activity beginning to develop in the warm sector as of
19z. The latest surface analysis shows the outflow boundary
beginning to retreat back to the north, and currently extends from
surface low near MCI southeastward to near Jefferson City, then
eastward to the southern sections of the St. Louis metro area.
Latest RAP analysis is showing MLCAPEs near 2000 J/kg with no cap
left underneath a right entrance region of an upper level jet
streak. This instability combined with deep 0 to 6km bulk shear of
50-60kts, as well as 0-3km SRH around 200 to 250, indicates that
storm development will initially start off as supercellular.
Currently thunderstorms that are developing in southwestern MO
will race off to the northeast into central/east central/southeast
Missouri this afternoon. As some of the storms approach the
outflow boundary, winds are backed to the southeast on the north
side of it, thus this will increase the "spin" in the lowest
levels of the atmosphere and increase the likelihood of
tornadogenesis with any supercell that crosses it. Along with the
tornado threat, very large hail, baseball size or larger, and
damaging winds will also be likely with any severe thunderstorm.

By late this afternoon and evening, the shear vector will become
aligned with the boundary, thus will likely see a quick transition
to a mixed mode. The latest HRRR run continues to show the storms
will become more numerous along the I-70 corridor in IL and I-44
corridor in MO by 00z Friday and slide south, exiting the region
between 03z and 06z Friday.

Dry and near normal temperatures are expected on Friday as a surface
ridge builds into the region. Despite decreasing clouds, the colder
northerly winds will keep temperatures in the mid 50s to low 60s for
highs.

Even though the surface ridge will weaken Friday night with surface
flow backing to the west to southwest once again, lows will still
drop off into the upper 30s to low 40s, but still a bit above normal
for this time of year.

Byrd
&&

.LONG TERM...  (Saturday through Next Thursday)
Issued at 302 PM CDT Thu Mar 14 2024

A strong area of low pressure will drop southeastward out of
western Canada into the Great Lakes region by this weekend. It
will drag a cold front into the area by Saturday night. This
boundary should pass through dry, with very weak low-level
convergence along it and the better mid/upper level forcing for
ascent residing across the Great Lakes. In the meantime,
temperatures will warm up on Saturday with highs in the 60s.

As decent CAA moves in Saturday night, temperatures will be below
normal for the last half of the weekend and into early next week.
Highs on Sunday will be in the upper 40s to upper 50s, while highs
on Monday will be in the 40s. Expect below freezing temperatures
area wide Sunday night and Monday night with lows in the 20s.

Temperatures will warm back above normal by the middle next week
with the next chance of rain holding off until Wednesday night and
Thursday.

Byrd
&&

.AVIATION...  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1248 PM CDT Thu Mar 14 2024

Atmosphere in process of recovering from early morning activity
with storms expected to develop by 21z, especially for TAF sites
along I-70 corridor. Added tempo groups for this area between 21z
Thursday and 01z Friday with MVFR ceilings and visibilities.
Otherwise, rain will taper off as cold front moves through. It
will move through KUIN by 19z, KCOU/KJEF by 21z, and St. Louis
metro area by 03z Friday. In the meantime, expect gusty south
winds which will veer to the west then north with cold frontal
passage. Ceilings will lower to MVFR on back side of cold front
eventually lifting and scattering out by 11z Friday at KUIN, by
15z-16z at KCOU/KJEF, and by 17z Friday in the St. Louis metro
area.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 14, 3:25 PM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
325 PM CDT Thu Mar 14 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-152030-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
325 PM CDT Thu Mar 14 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely through tonight. Some of these
thunderstorms could be severe capable of producing very large hail,
damaging winds, and isolated tornadoes through this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through this evening.

Byrd

In the hours before

Local storm report, Mar 14, 6:12 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
612 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     Hail             Edwardsville            38.80N 89.97W
03/14/2024  E1.25 inch       Madison            IL   Trained Spotter

            Delayed report.

&&

MRM
Local storm report, Mar 14, 6:13 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
613 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     Hail             Edwardsville            38.79N 89.96W
03/14/2024  E1.50 inch       Madison            IL   Trained Spotter

            Delayed report.

&&

MRM
Local storm report, Mar 14, 6:14 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
614 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     Hail             Glen Carbon             38.76N 89.97W
03/14/2024  E1.00 inch       Madison            IL   Trained Spotter

            Delayed report.

&&

MRM
Local storm report, Mar 14, 6:16 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
616 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     Tstm Wnd Dmg     1 N Cyrene              39.30N 91.11W
03/14/2024                   Pike               MO   911 Call Center

            Delayed Report, 911 call center via EM
            reported power poles down near US 61/MO
            Highway F and Pike Road 263 near Bowling
            Green.

&&

MRM
Local storm report, Mar 14, 6:17 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
617 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     Hail             2 SSW Maeystown         38.20N 90.24W
03/14/2024  E1.75 inch       Monroe             IL   Trained Spotter

&&

MRM
Local storm report, Mar 14, 6:18 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
618 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     Hail             Livingston              38.97N 89.76W
03/14/2024  E2.75 inch       Madison            IL   Trained Spotter

&&

MRM

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:24 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis51 min
Mar 13, 7:32 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole21 min
Mar 13, 7:53 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage52 min
Mar 13, 9:19 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren41 min
Mar 14, 2:22 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Monroe, Shelby38 min
Mar 14, 2:40 AM CDTSevere Thunderstorm WarningLSXLewis, Marion50 min
Mar 14, 7:25 AM CDTSevere Thunderstorm WarningLSXSaint Charles50 min
Mar 14, 7:28 AM CDTTornado WarningLSXSaint Charles22 min
Mar 14, 7:33 AM CDTTornado WarningLSXSaint Charles, Saint Louis27 min
Mar 14, 7:42 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau31 min
Mar 14, 7:47 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis43 min
Mar 14, 8:26 AM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage31 min
Mar 14, 2:22 PM CDTSevere Thunderstorm WarningLSXCallaway38 min
Mar 14, 2:53 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe67 min
Mar 14, 2:58 PM CDTSevere Thunderstorm WarningLSXCallaway, Franklin, Gasconade, Montgomery, Osage, Warren47 min
Mar 14, 3:20 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Washington40 min
Mar 14, 3:29 PM CDTSevere Thunderstorm WarningLSXAudrain, Pike, Ralls46 min
Mar 14, 3:34 PM CDTSevere Thunderstorm WarningLSXBoone, Moniteau56 min
Mar 14, 3:39 PM CDTTornado WarningLSXSaint Charles, Warren51 min
Mar 14, 3:47 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery43 min
Mar 14, 3:51 PM CDTSevere Thunderstorm WarningLSXPike39 min
Mar 14, 3:53 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington38 min
Mar 14, 3:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXJefferson, Saint Louis63 min
Mar 14, 4:01 PM CDTTornado WarningLSXJefferson27 min
Mar 14, 4:07 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway53 min
Mar 14, 4:08 PM CDTSevere Thunderstorm WarningLSXCrawford37 min
Mar 14, 4:11 PM CDTTornado WarningLSXSaint Charles, Saint Louis41 min
Mar 14, 4:18 PM CDTSevere Thunderstorm WarningLSXLincoln, Warren34 min
Mar 14, 4:21 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike54 min
Mar 14, 4:25 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis65 min
Mar 14, 4:32 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Louis, City of Saint Louis25 min
Mar 14, 4:38 PM CDTTornado WarningLSXJefferson25 min
Mar 14, 5:13 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren47 min
Mar 14, 5:17 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis43 min
Mar 14, 5:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCrawford, Iron, Reynolds, Washington78 min
Mar 14, 5:40 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis50 min
Mar 14, 5:42 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis32 min
Mar 14, 5:46 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren44 min
Mar 14, 5:54 PM CDTTornado WarningLSXFranklin, Warren36 min
Mar 14, 5:55 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren50 min
Mar 14, 6:00 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis30 min
Mar 14, 6:08 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis21 min
Mar 14, 6:09 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXLincoln, Saint Charles51 min
Mar 14, 6:42 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis27 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.